• question-icon

    What causes elevated potassium levels along with uveitis, dizziness and anemia?

default
Posted on Mon, 24 Jul 2017 in General Health
Question: daughter is 51, exercises, carefully about diet and has been having symptoms
recent gall bladder removal
Ivitis ( serious eye irritation inside the front under treatment for it)
Very high potassium reading
Was dizzy when getting out of bed this morning
Anemia
under treatment and in emergency room at hospital, right now

She has been on a meditterean cruise and a European trip very recently
doctor
Answered by Dr. Iven Romic Rommstein 1 hour later
Brief Answer:
Possible autoimmune

Detailed Answer:
Hi and welcome.
I don't think this is related to trip or some infectious diseases.
Anemia, uveitis and high potassium may be sign of kidney damage due to autoimmune glomerulonephritis do her kidneys should be checked first. Other possible causes include hormonal imbalance or adrenal gland malfunction. In every case,it is important to prevent anemia worsening and lower potassium as emergency measure. Later, tests can be done to rule out these causes that I have mentioned. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13475 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Eye irritation

doctor1 MD

Am querying current line of thinking by several consultants. Admitted to hospital May 2011; lumbar puncture showed elevated CSF protein of 1088...

doctor1 MD

I just noticed a subconjunctival hemmorage in my right eye..under the lid so you can't really see it unless I look up. My vision is okay. Could the...

doctor1 MD

Is there a medicine for a an eye irritation like a sty?

doctor1 MD

My mother is displaying symptoms of an allergic reaction that seem to come and go. Hot flashes, tingling , swollen lips, eye irritation and a...

doctor1 MD

I'm am 20 years old, I've been having stomach discomfort ever since returning from Cuba ( don't know if that matters) the pain has been followed by...

doctor1 MD

I have been suffering from chest pain (infrequent) for the last two weeks..My ECG is normal..When I am tested for Thyroid, TSH is 53 and diagnosed...

doctor1 MD

my daughter is suffering from irritation in nose , running nose, eye irritation every morning daily and whenever she wake up after sleep she...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Iven Romic Rommstein
  • Q - What causes a lump on the breast?

  • Q - What causes constant phlegm in the throat?

  • Q - What causes orange oily bowel movements?

  • Q - Is Azithromycin better than Cipro?

  • Q - Suggest remedies for profuse sweating in the middle of the night

  • Q - Suggest treatment for sinus congestion and drainage to the throat

  • Q - Suggest treatment for postherpetic neuralgia symptoms

  • Q - Suggest ways to manage the side effects of Eliquis

  • Q - Can Bupropion be taken with Cymbalta, Flexeral and Gabapentin while...

  • Q - Can Eliquis be taken while on Warfarin?

backtotop2